Sober spaces

Creative Commons License

BARAN M., Abughalwa H.

Turkish Journal of Mathematics, vol.46, no.1, pp.299-310, 2022 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.3906/mat-2109-95
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.299-310
  • Keywords: Topological category, T-0 objects, T-1 objects, sober spaces, irreducible spaces, SEPARATION
  • Kayseri University Affiliated: No


© TÜBİTAKThe goal of this paper is to introduce various forms of sober objects in a topological category and investigate the relationships among these various forms. Moreover, we characterize quasi-sober objects, T0 objects and each of various forms of sober objects in some topological categories and give some invariance properties of them. Finally, we compare our results with some well-known results in the category of topological spaces.